A 24-year-old female asked:
Ihave eczema on my arms and i was prescribed hydrocortisone. now i have eczema again and i have dark patches on my arms. how do i get rid of it quick?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 57 years experience
Hard to tell: Since hydrocortisone actually lightens the skin, I presume that the dark patches are residual from the original skin rash or from your scratching . Since the resolution of the rash depends on what the disease condition is, it would be impossible to estimate a recovery time. A dermatologist can Rx a combination cream to reduce the pigmentation but it usually improve in a few weeks only its own
1.6k viewsAnswered >2 years ago
Last updated Feb 21, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.